# SDR KBMA117618

- Difficulty date: June 9, 2002
- Submitted: July 1, 2002
- Operation: Air carrier
- Aircraft: N230SH
- Make and model: Snias AS350BA
- Aircraft serial: 2337
- System (JASC): 2300 · Communications System
- Part: Display
- Condition: Malfunctioned
- Location: Radio
- Part time: 4,866 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DIGITAL DISPLAY FLICKERING.  REPLACED WITH SERVICEABLE UNIT.
